MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SITE P-LCK 2.9X 15.5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 2nd may 2025, it was reported by an arthrex employee via email that for an ar-1923bc-1, suture anchor, biocomposite pushlock® 2.9 x 15.5 mm, the anchor broke during insertion.This was detected during use in an unspecified procedure on (b)(6) 2025.On 5th may 2025 - the arthrex employee replied that this was detected during use in a stabilisation procedure on (b)(6) 2025.The procedure was completed successfully as the anchor still went in, but top threads broke off.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
BIO-COMP SITE P-LCK 2.9X 15.5
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22059567
Report Number1220246-2025-02132
Device Sequence Number8328937
Product Code MAI
UDI-Device Identifier00888867023024
UDI-Public(01)00888867023024(11)240902(17)280831(10)15310337
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SITE P-LCK 2.9X 15.5
Device Catalogue NumberAR-1923BC-1
Device Lot Number15310337
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown